# SDR UIEA2016011100009

- Difficulty date: January 9, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 79,444 hours, 16,789 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Densitometer
- Condition: Contaminated
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH APPROX 63.0 TOTAL BALANCED FUEL, LT FUEL QTY DROPPED TO 28.8 WITH RT AT 31.5 & CONTINUED DECREASING AT EXCEEDED RATE TO 27.5, THEN RAPIDLY RETURNED TO 30.1.  BURN CONTINUED NORMAL AFTER.  PERFORMED FUEL QTY BITE IAW MM 28-41-00 FAULTED D1.  REMOVED LT DENSITOMETER, CLEANED DEBRIS FROM PLUG D1534 IAW WDM 28-41-21.  OPERATIONAL CHECKED NORMAL.
